# SDR ASAA2013040294322

- Difficulty date: April 2, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,207 hours, 7,370 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MSG ON TAXI OUT.  ACCOMPLISHED QRH PROCEDURE, FMC RETURNED TO NORMAL OPS.
